Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 14, NWS Lubbock, TX
NWS Lubbock, TX issued this severe thunderstorm warning at Mar 18, 2012, 7:31 PM CDT for 4 counties in Texas. It was in force for 30 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 18, 2012, 7:31 PM CDT (00:31 UTC)
- Expired
- Mar 18, 2012, 8:01 PM CDT
- In force
- 30 min
- Issued by
- NWS Lubbock, TX
- Area
- Storm-based polygon
Counties Crosby County, TX, Floyd County, TX, Hale County, TX, Lubbock County, TX
The radar
The Lubbock radar (KLBB), 18 km from the middle of the area, began a volume at 00:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 18, 7:32 PM CDT | TSTM WND GST 65 | 3 E Ransom Canyon, TX | ESTIMATED 65-75MPH |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 18, 3:12 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 0.5 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4154 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 32 m²/s²
- 0-3 km storm-relative helicity
- 93 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
785 WUUS54 KLUB 190031 SVRLUB TXC107-153-189-303-190115- /O.NEW.KLUB.SV.W.0014.120319T0031Z-120319T0115Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE LUBBOCK TX 731 PM CDT SUN MAR 18 2012 THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHWESTERN CROSBY COUNTY IN NORTHWEST TEXAS. SOUTHWESTERN FLOYD COUNTY IN NORTHWEST TEXAS. SOUTHEASTERN HALE COUNTY IN NORTHWEST TEXAS. NORTHEASTERN LUBBOCK COUNTY IN NORTHWEST TEXAS. * UNTIL 815 PM CDT * AT 728 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR IDALOU...OR 12 MILES NORTH OF SLATON...AND MOVING NORTH AT 45 MPH. * SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE IDALOU...PETERSBURG LORENZO. PRECAUTIONARY/PREPAREDNESS ACTIONS... LARGE HAIL...DAMAGING WINDS...AND VERY HEAVY RAINS ARE EXPECTED WITH THIS STORM. TAKE COVER IN A SUBSTANTIAL SHELTER. TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE AT 8067451290. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SUNDAY EVENING FOR THE PANHANDLE AND NORTHWEST TEXAS. && LAT...LON 3392 10179 3391 10143 3352 10162 3353 10174 TIME...MOT...LOC 0030Z 186DEG 40KT 3363 10164 $$ 24
2 follow-up statements
347 WWUS54 KLUB 190039 SVSLUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 739 PM CDT SUN MAR 18 2012 TXC107-153-189-303-190115- /O.CON.KLUB.SV.W.0014.000000T0000Z-120319T0115Z/ CROSBY TX-FLOYD TX-HALE TX-LUBBOCK TX- 739 PM CDT SUN MAR 18 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN LUBBOCK...SOUTHEASTERN HALE...SOUTHWESTERN FLOYD AND NORTHWESTERN CROSBY COUNTIES UNTIL 815 PM CDT... AT 733 PM CDT...THE RANSOM CANYON FIRE DEPARTMENT REPORTED 65 MPH WINDS. AT 738 PM CDT...THIS STORM WAS LOCATED NEAR IDALOU...OR 16 MILES NORTH OF SLATON...MOVING NORTH AT 45 MPH. LOCATIONS IMPACTED INCLUDE... PETERSBURG. IDALOU. LORENZO. ESTACADO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE IN LUBBOCK AT 8067451290. && LAT...LON 3392 10179 3391 10143 3352 10162 3353 10174 TIME...MOT...LOC 0037Z 186DEG 40KT 3371 10163 $$ AMP.22
201 WWUS54 KLUB 190101 RRA SVSLUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 801 PM CDT SUN MAR 18 2012 TXC107-153-189-303-190110- /O.CAN.KLUB.SV.W.0014.000000T0000Z-120319T0115Z/ CROSBY TX-FLOYD TX-HALE TX-LUBBOCK TX- 801 PM CDT SUN MAR 18 2012 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LUBBOCK... SOUTHEASTERN HALE...SOUTHWESTERN FLOYD AND NORTHWESTERN CROSBY COUNTIES IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. SEVERE THUNDERSTORM WARNINGS CONTINUE FOR ADJACENT AREAS OF CROSBY AND FLOYD COUNTIES. LAT...LON 3392 10179 3391 10143 3352 10162 3353 10174 TIME...MOT...LOC 0100Z 186DEG 40KT 3396 10160 $$ AMP.22
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lubbock, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 18, 6:26 PM CDT, 1 hour 5 minutes earlier.
Area forecast discussion, Mar 18, 6:26 PM CDT, 1 hour 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LUBBOCK TX 626 PM CDT SUN MAR 18 2012 .AVIATION... AVIATION WEATHER IMPACTS OVERNIGHT WILL BE DIFFICULT TO PREDICT... AND DEPENDENT ON PROSPECTS FOR MULTIPLE ROUNDS OF CONVECTION. A SECOND ROUND OF CONVECTION WILL APPROACH TERMINALS DURING THE NEXT 1-5 HOURS...ESPECIALLY NEAR...BUT LIKELY JUST SOUTHEAST OF THE KLBB TERMINAL. THIS AS A DRYLINE WILL RETREAT THROUGH THE KLBB TERMINAL SHORTLY. A THIRD ROUND MAY DEVELOP AFTER 06Z AND IMPACT THE EASTERN AREAS INCLUDING THE KCDS VICINITY THROUGH 10-12Z. && .PREV DISCUSSION... /ISSUED 330 PM CDT SUN MAR 18 2012/ SHORT TERM... FORECAST STILL LOOKS ON TRACK FOR THE REST OF THE AFTERNOON AND OVERNIGHT TONIGHT. SUPERCELLS ARE EXPECTED TO DISSIPATE THIS EVENING WITH THE LOSS OF DAYTIME HEATING. THERE MAY BE A LITTLE BIT OF A LULL LATER ON IN THE EVENING BEFORE THE UPPER LEVEL LIFT SPREADS OVER THE AREA. AS THIS OCCURS ADDITIONAL THUNDERSTORMS WILL DEVELOP ALONG THE RETREATING DRYLINE. SOUNDINGS WILL ALSO MOISTEN UP AFTER SUNSET IN ADVANCE OF THIS UPPER LEVEL LIFT WITH PRECIPITABLE WATER VALUES REMAINING ABOVE ONE INCH OFF THE CAPROCK. STORMS ARE EXPECTED TO TAKE ON A MORE LINEAR SHAPE RATHER THAN DISCRETE SUPERCELLS AS ANTICIPATED THIS AFTERNOON. A PACIFIC FRONT MOVING THROUGH THE AREA TONIGHT WILL INCREASE THE LOW LEVEL LIFT AT THE SAME TIME THE UPPER LEVEL LIFT WILL BE INCREASING. AS THE MID AND UPPER FLOW BECOMES MORE MERIDIONAL...STORMS WILL MOVE CLOSER TO PARALLEL WITH THE DRYLINE. SOME AREAS MAY BE ABLE TO SEE HEAVY AND BENEFICIAL RAINS WITH OVERNIGHT CONVECTION. JDV LONG TERM... 12Z MODEL RUNS CONTINUE TO DEEPEN THE CLOSED LOW AND SLOW IT DOWN...ALMOST STALLING IT SOMEWHERE CLOSE TO THE REGION. HOWEVER...MODELS DIFFER IN THE LOCATION OF THE CENTER OF THE LOW AND THIS WILL BE RATHER CRITICAL IN DETERMINING IMPACTS TO OUR WEATHER. BIGGEST CONCERN IS THE POSSIBILITY OF WRAP AROUND MOISTURE ON TUESDAY INTO WEDNESDAY WHICH MAY PROVIDE A CHANCE FOR SOME LIGHT PRECIPITATION ACROSS THE REGION. WITH THIS POSSIBILITY REMAINING IN THE FORECAST...OPTED TO INCREASE POPS INTO THE LOW- END OF SLIGHT CHANCE MAINLY FOR LIGHT PRECIPITATION TUESDAY AFTERNOON THROUGH WEDNESDAY MORNING. TEMPERATURES WILL ALSO BE A BIT COOLER AND CLOUD COVER WILL BE LINGERING OVER THE AREA SO ADJUSTED THESE GRIDS ACCORDINGLY. FORECAST FOR WEDNESDAY AND THURSDAY REMAINS HIGHLY UNCERTAIN AS MODELS CONTINUE TO DIFFER SIGNIFICANTLY ON HOW THE UPPER LEVEL LOW WILL EVOLVE IN THIS TIMEFRAME...AND DIFFERENCES WILL ALSO AFFECT PERIODS THROUGH THE END OF THE FORECAST. WITH THE POTENTIAL FOR SEVERE WEATHER TODAY AND SO MANY DIFFERENCES...OPTED TO MAKE NO OTHER CHANGES TO THE EXTENDED FORECAST. JORDAN FIRE WEATHER... CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO CONTINUE FOR THE REST OF THE AFTERNOON INTO THE EARLY EVENING WEST OF A DRYLINE. THIS DRYLINE WILL RETREAT WEST LATER THIS EVENING. AT THE SAME TIME...A PACIFIC COLD FRONT WILL SWEEP THROUGH THE AREA INITIALLY RAISING SURFACE DEW POINTS AND RELATIVE HUMIDITY VALUES RISING ABOVE CRITICAL THRESHOLDS. && .PRELIMINARY POINT TEMPS/POPS... FRIONA 42 55 29 53 34 / 20 10 0 20 20 TULIA 47 61 33 59 39 / 50 10 10 20 20 PLAINVIEW 48 62 34 59 39 / 60 10 10 20 20 LEVELLAND 47 60 36 58 39 / 40 10 10 20 20 LUBBOCK 51 63 37 59 39 / 50 10 10 20 20 DENVER CITY 47 59 35 57 41 / 20 10 10 20 20 BROWNFIELD 48 62 36 58 43 / 40 10 10 20 20 CHILDRESS 57 72 44 64 43 / 70 20 10 20 20 SPUR 55 68 45 62 45 / 70 20 10 20 20 ASPERMONT 58 72 49 66 44 / 60 30 10 20 20 && .LUB WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING UNTIL 8 PM CDT THIS EVENING FOR THE FOLLOWING ZONES: TXZ021>023-027>029-033>035-039>041. WIND ADVISORY UNTIL 8 PM CDT THIS EVENING FOR THE FOLLOWING ZONES: TXZ021>023-027-028-033-034-039-040. && 20
Hazardous weather outlook, Mar 18, 12:47 PM CDT, 6 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LUBBOCK TX 1247 PM CDT SUN MAR 18 2012 TXZ021>044-191800- PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING- YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL- 1247 PM CDT SUN MAR 18 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS. .DAY ONE...THIS AFTERNOON AND TONIGHT CONVECTIVE THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EARLY EVENING GENERALLY EAST OF INTERSTATE 27. THE DRYLINE WILL PUSH EAST TO NEAR THE INTERSTATE 27 CORRIDOR BY LATE AFTERNOON. ISOLATED TO WIDELY SCATTERED THUNDERSTORMS MAY DEVELOP ALONG THE DRYLINE DURING THE AFTERNOON HOURS. THE PRIMARY THREAT FROM THIS ACTIVITY WILL BE LARGE HAIL WITH AN OUTSIDE CHANCE FOR AN ISOLATED TORNADO. THUNDERSTORM ACTIVITY MAY REDEVELOP ALONG THE DRYLINE AS IT RETREATS WESTWARD THIS EVENING. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY THREAT WITH THE LATE EVENING ACTIVITY. NON PRECIPITATION SOUTHWEST WINDS WILL INCREASE TO BETWEEN 25 TO 35 MPH WEST OF A DRYLINE THIS AFTERNOON. A WIND ADVISORY HAS BEEN ISSUED UNTIL 8 PM FOR THE WESTERN SOUTH PLAINS AND THE EXTREME SOUTHWESTERN PANHANDLE. FIRE WEATHER WARM TEMPERATURES...DRY AIR AND GUSTY SOUTHWEST WINDS TO THE WEST OF THE DRYLINE WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS THIS AFTERNOON AND EVENING. A RED FLAG WARNING HAS BEEN POSTED UNTIL 8 PM FOR THE WESTERN SOUTH PLAINS AND THE EXTREME SOUTHWESTERN PANHANDLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SEVERE THUNDERSTORM ACTIVITY LATE IN THE EVENING ON SUNDAY IS EXPECTED TO PERSIST THROUGH MONDAY MORNING. THE PRIMARY THREAT WILL BE LARGE HAIL AND DAMAGING WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE REQUIRED THIS AFTERNOON AND EVENING...MAINLY ACROSS THE ROLLING PLAINS AND EXTREME SOUTHEASTERN PANHANDLE.
In the hours before
Local storm report, Mar 18, 5:42 PM CDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
542 PM CDT SUN MAR 18 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0509 PM HAIL 10 N CHILDRESS 34.57N 100.25W
03/18/2012 E1.75 INCH CHILDRESS TX SCHOOL OFFICIAL
ALONG HWY 83
&&
EVENT NUMBER LUB1200123
LINDLEYLocal storm report, Mar 18, 5:44 PM CDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LUBBOCK TX
544 PM CDT SUN MAR 18 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0509 PM HAIL 10 N CHILDRESS 34.57N 100.25W
03/18/2012 E1.75 INCH CHILDRESS TX LAW ENFORCEMENT
ALONG HWY 83
&&
CORRECTED SOURCE
EVENT NUMBER LUB1200123
LINDLEYLocal storm report, Mar 18, 5:50 PM CDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
550 PM CDT SUN MAR 18 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0548 PM HAIL 12 ESE GUTHRIE 33.56N 100.13W
03/18/2012 M1.00 INCH KING TX STORM CHASER
RPTD VIA STORM CHASER WEB CAM...MEASURE WITH RULER LIVE
ONLINE.
&&
EVENT NUMBER LUB1200124
LINDLEYSpecial weather statement, Mar 18, 6:31 PM CDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
631 PM CDT SUN MAR 18 2012
TXZ041-042-190015-
GARZA-LYNN-
631 PM CDT SUN MAR 18 2012
...SIGNIFICANT WEATHER ADVISORY FOR LYNN AND GARZA COUNTIES...
AT 626 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 28 MILES SOUTHWEST OF POST...MOVING NORTHEAST AT
50 MPH.
NICKEL SIZE HAIL...WINDS UP TO 50 MPH...ARE POSSIBLE WITH THIS STORM.
GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS
STORM HAS PASSED.
LAT...LON 3299 10181 3338 10161 3324 10104 3301 10119
3296 10126 3296 10180
TIME...MOT...LOC 2331Z 213DEG 41KT 3289 10159
JDVSpecial weather statement, Mar 18, 6:46 PM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
646 PM CDT SUN MAR 18 2012
TXZ032-038-190015-
COTTLE-KING-
646 PM CDT SUN MAR 18 2012
...SIGNIFICANT WEATHER ADVISORY FOR KING AND COTTLE COUNTIES...
AT 642 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER NORTH CENTRAL KING COUNTY...MOVING NORTHEAST
AT 30 MPH.
PENNY SIZE HAIL...WINDS UP TO 50 MPH...OCCASIONAL CLOUD TO GROUND
LIGHTNING...ARE POSSIBLE WITH THIS STORM. LOCATIONS IN THE PATH OF
THIS STORM INCLUDE CHALK...GROW...AND HACKBERRY.
GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS
PASSED.
LAT...LON 3363 10022 3374 10041 3425 10006 3413 10005
3385 10005 3383 10004 3383 9999 3378 9999
TIME...MOT...LOC 2346Z 212DEG 25KT 3383 10018
AMP.22Local storm report, Mar 18, 7:17 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
717 PM CDT SUN MAR 18 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM TSTM WND GST GRAHAM 33.15N 101.47W
03/18/2012 M73 MPH GARZA TX WEST TX MESONET
&&
EVENT NUMBER LUB1200125
LINDLEYThe office that day
Everything else NWS Lubbock, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 18, 7:10 PM CDT | Severe Thunderstorm Warning | LUB | Crosby, Lubbock | 65 min |
| Mar 18, 7:46 PM CDT | Severe Thunderstorm Warning | LUB | Floyd, Hale | 59 min |
| Mar 18, 8:19 PM CDT | Severe Thunderstorm Warning | LUB | Briscoe, Hall | 41 min |
| Mar 18, 8:25 PM CDT | Special Weather Statement | LUB | Crosby | 35 min |
| Mar 18, 9:00 PM CDT | Severe Thunderstorm Warning | LUB | Briscoe, Hall | 15 min |
| Mar 18, 9:03 PM CDT | Severe Thunderstorm Warning | LUB | Briscoe, Hall | 12 min |
| Mar 18, 9:33 PM CDT | Special Weather Statement | LUB | Motley | 12 min |
| Mar 18, 9:52 PM CDT | Special Weather Statement | LUB | Motley | 23 min |
| Mar 18, 10:19 PM CDT | Special Weather Statement | LUB | Hockley, Terry, Yoakum | 26 min |
| Mar 18, 10:26 PM CDT | Special Weather Statement | LUB | Childress | 34 min |
| Mar 18, 10:32 PM CDT | Special Weather Statement | LUB | Childress | 28 min |
| Mar 18, 10:32 PM CDT | Severe Thunderstorm Warning | LUB | Hockley, Terry, Yoakum | 58 min |
| Mar 18, 10:35 PM CDT | Special Weather Statement | LUB | Lamb | 25 min |
| Mar 18, 11:00 PM CDT | Severe Thunderstorm Warning | LUB | Hale, Lamb | 30 min |
| Mar 18, 11:09 PM CDT | Tornado Warning | LUB | Hockley, Terry | 21 min |
| Mar 18, 11:14 PM CDT | Special Weather Statement | LUB | Swisher | 31 min |
| Mar 18, 11:20 PM CDT | Special Weather Statement | LUB | Hale | 25 min |
| Mar 18, 11:29 PM CDT | Severe Thunderstorm Warning | LUB | Hockley, Lubbock, Lynn, Terry, Yoakum | 61 min |
| Mar 18, 11:30 PM CDT | Severe Thunderstorm Warning | LUB | Hale, Lamb | 60 min |
| Mar 19, 12:30 AM CDT | Special Weather Statement | LUB | Briscoe, Crosby, Floyd, Garza, Hale, Lubbock and 2 more | 60 min |
| Mar 19, 1:27 AM CDT | Special Weather Statement | LUB | Briscoe, Crosby, Dickens, Floyd, Garza, Hall and 2 more | 33 min |
| Mar 19, 1:37 AM CDT | Severe Thunderstorm Warning | LUB | Briscoe, Childress, Cottle, Floyd, Hall, Motley | 53 min |
| Mar 19, 2:08 AM CDT | Severe Thunderstorm Warning | LUB | Childress, Cottle, Hall | 52 min |
| Mar 19, 3:00 AM CDT | Special Weather Statement | LUB | Childress, Cottle, Dickens, Garza, Kent, King and 1 more | 30 min |
| Mar 19, 3:36 AM CDT | Special Weather Statement | LUB | Cottle, Dickens, Kent, King, Motley, Stonewall | 39 min |
| Mar 19, 4:20 AM CDT | Special Weather Statement | LUB | Dickens, Kent, King | 40 min |
| Mar 19, 3:35 PM CDT | Special Weather Statement | LUB | Cochran | 25 min |
| Mar 19, 3:52 PM CDT | Special Weather Statement | LUB | Hockley, Lamb | 23 min |
| Mar 19, 4:15 PM CDT | Special Weather Statement | LUB | Hockley, Lamb | 30 min |
| Mar 19, 4:47 PM CDT | Special Weather Statement | LUB | Hale | 28 min |
| Mar 19, 5:53 PM CDT | Special Weather Statement | LUB | Bailey | 37 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.